Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A new definition of a Stieltjes integral


Author: A. H. Copeland
Journal: Bull. Amer. Math. Soc. 43 (1937), 581-588
DOI: https://doi.org/10.1090/S0002-9904-1937-06610-9
This work is cited by: Bull. Amer. Math. Soc., Volume 46, Number 6 (1940), 512--519
MathSciNet review: 1563591
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06610-9